MARK R. GREEN, M.D.
To the editor: I read with interest the paper in the February 1979 issue (1) by Durant and associates on pulmonary toxicity associated with bischloroethylnitrosourea (BCNU). Of concern is Patient 2 whose case is detailed in tabular form. This patient reportedly developed shortness of breath 9 d after the initiation of the first cycle of BCNU, cyclophosphamide, vincristine, procarbazine, and prednisone (BCVPP) chemotherapy. The table and the text suggest that the patient had received 400 mg/m2 body surface area of BCNU. Did the patient in fact receive 400 mg/m2 body surface area of BCNU as a single dose? This would
Learn more about subscription options.
Register Now for a free account.
GREEN MR. Pulmonary Toxicity in Cancer Chemotherapy. Ann Intern Med. 1979;91:502. doi: 10.7326/0003-4819-91-3-502_1
Download citation file:
Published: Ann Intern Med. 1979;91(3):502.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only